# SDR REXA97065

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109PX
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT TO HSV, LEFT ENGINE OIL BYPASS LIGHT CAME ON.  FOLLOWED CHECKLIST AND CONTINUED WITH ENGINE OPERATING ON FINAL APPROACH.  LEFT ENGINE FAILED AND AUTOCOARSENED LANDING WAS UNEVENTFUL.  REPLACED ENGINE.  (X)
